Roberto Natalini
Roberto Natalini
Istituto per le Applicazioni del Calcolo - Consiglio Nazionale delle Ricerche, CNR
Verified email at - Homepage
Cited by
Cited by
Convergence to equilibrium for the relaxation approximations of conservation laws
R Natalini
Communications on pure and applied mathematics 49 (8), 795-823, 1996
Weak solutions to a hydrodynamic model for semiconductors and relaxation to the drift-diffusion equation
P Marcati, R Natalini
Archive for rational mechanics and analysis 129, 129-145, 1995
Global existence of smooth solutions for partially dissipative hyperbolic systems with a convex entropy
B Hanouzet, R Natalini
Archive for Rational Mechanics and Analysis 169, 89-117, 2003
Discrete kinetic schemes for multidimensional systems of conservation laws
D Aregba-Driollet, R Natalini
SIAM Journal on Numerical Analysis 37 (6), 1973-2004, 2000
Asymptotic behavior of smooth solutions for partially dissipative hyperbolic systems with a convex entropy
S Bianchini, B Hanouzet, R Natalini
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 2007
Recent mathematical results on hyperbolic relaxation problems
R Natalini
Quaderno IAC 7, 1998
Large time behavior of the solutions to a hydrodynamic model for semiconductors
R Natalini, T Luo, Z Xin
SIAM Journal on Applied Mathematics 59 (3), 810-830, 1998
A discrete kinetic approximation of entropy solutions to multidimensional scalar conservation laws
R Natalini
Journal of differential equations 148 (2), 292-317, 1998
Convergence of numerical schemes for viscosity solutions to integro-differential degenerate parabolic problems arising in financial theory
M Briani, CL Chioma, R Natalini
Numerische Mathematik 98, 607-646, 2004
The bipolar hydrodynamic model for semiconductors and the drift–diffusion equations
R Natalini
Journal of mathematical analysis and applications 198 (1), 262-281, 1996
Numerical approximations of a traffic flow model on networks
G Bretti, R Natalini, B Piccoli
Networks and Heterogeneous Media 1 (1), 57-84, 2005
Implicit–explicit numerical schemes for jump–diffusion processes
M Briani, R Natalini, G Russo
Calcolo 44, 33-57, 2007
Weak solutions to a hydrodynamic model for semiconductors: the Cauchy problem
P Marcati, R Natalini
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 125 (1á…, 1995
Convergence of relaxation schemes for conservation laws
D Aregba-Driollet, R Natalini
Applicable Analysis 61 (1-2), 163-193, 1996
Conservation laws with vanishing nonlinear diffusion and dispersion
PG LeFloch, R Natalini
Nonlinear Analysis: Theory, Methods & Applications 36 (2), 213-230, 1999
Conservation laws with discontinuous flux
M Garavello, R Natalini, B Piccoli, A Terracina
Networks and Heterogeneous Media 2 (1), 159-179, 2006
Diffusive BGK approximations for nonlinear multidimensional parabolic equations
F Bouchut, FR Guarguaglini, R Natalini
Indiana University Mathematics Journal, 723-749, 2000
Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems
D Aregba-Driollet, R Natalini, S Tang
Mathematics of computation 73 (245), 63-94, 2004
Fast reaction limit and large time behavior of solutions to a nonlinear model of sulphation phenomena
FR Guarguaglini, R Natalini
Communications in Partial Differential Equations 32 (2), 163-189, 2007
The p53 protein and its molecular network: modelling a missing link between DNA damage and cell fate
J Eliaš, L Dimitrio, J Clairambault, R Natalini
Biochimica et Biophysica Acta (BBA)-Proteins and Proteomics 1844 (1), 232-247, 2014
The system can't perform the operation now. Try again later.
Articles 1–20